MAUDE Adverse Event Report: ARTHREX, INC. DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO; DEPTH GAUGE

ARTHREX, INC. DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO; DEPTH GAUGE
Model Number DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/17/2024 it was reported by a sales representative via (b)(4) that an ar-8943-15 depth device broke.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-8943-15 serial/batch number (b)(6) was received for evaluation.Visual inspection revealed that the returned instrument is missing the measurement needle.Regular signs of wear.Functional testing was performed sliding the inner shaft inside the outer and not resistance was noted.The most likely reason for the reported failure is user error, specifically misaligned insertion, prying/leveraging, and/or applying excessive force on the device during use.

Brand Name
DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21137937
Report Number1220246-2025-09375
Device Sequence Number7677380
Product Code HTJ
UDI-Device Identifier00888867052253
UDI-Public(01)00888867052253(11)240813(10)012431
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Device Catalogue NumberAR-8943-15
Device Lot Number012431
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown